BibTeX record journals/amc/MoonYLOLLK10

download as .bib file

@article{DBLP:journals/amc/MoonYLOLLK10,
  author    = {B. S. Moon and
               D. S. Yoo and
               Y. H. Lee and
               I. S. Oh and
               J. W. Lee and
               Dong Young Lee and
               K. C. Kwon},
  title     = {A non-separable solution of the diffusion equation based on the Galerkin's
               method using cubic splines},
  journal   = {Appl. Math. Comput.},
  volume    = {217},
  number    = {5},
  pages     = {1831--1837},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.amc.2010.05.018},
  doi       = {10.1016/j.amc.2010.05.018},
  timestamp = {Tue, 28 Apr 2020 11:55:50 +0200},
  biburl    = {https://dblp.org/rec/journals/amc/MoonYLOLLK10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics